MAUDE Adverse Event Report: AUTOSOFT 90; INSET II 60/9 GREY TCAP

AUTOSOFT 90; INSET II 60/9 GREY TCAP
Model Number 1000275
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.It was reported that the patient experienced a kinked cannula issue.The patient's blood glucose level at the time of the incident was above 500 mg/dl which she tried to treat with a correction injection via multiple daily injection.The infusion set was used for less than a day and there was no damage when the package was first opened.Further, she generally inserted her sets on her abdomen.Subsequently, on (b)(6) 2020, the patient was admitted to the hospital as she unresponsive after going into diabetic ketoacidosis due to a kinked cannula issue (which was found at the hospital).Her highest blood glucose level was 775mg/dl.During hospitalization she was placed on a ventilator, given medication intravenously (drug name unknown), fluids, insulin, magnesium, potassium, etc.Which resolved the issue.On (b)(6) 2020, she was released from the hospital and she reported that her memory is off and is not the same.Moreover, it was mentioned that the patient replaced the infusion set and resumed insulin successfully.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90
Common Device Name
INSET II 60/9 GREY TCAP
MDR Report Key10406414
Report Number3003442380-2020-00357
Device Sequence Number3085526
Product Code FPA
UDI-Device Identifier05705244014367
UDI-Public05705244014367
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/01/2022
Device Model Number1000275
Device Lot Number5299663
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2020
Initial Report FDA Received Date08/14/2020
Patient Sequence Number1